MAUDE Adverse Event Report: Roche Diagnostics cobas c 703 analytical unit; Analyzer, chemistry (photometric, discrete), for clinical use

Roche Diagnostics cobas c 703 analytical unit; Analyzer, chemistry (photometric, discrete), for clinical use
Model Number c703
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable total protein gen.2 assay results for two patient samples tested on the cobas c 703 analytical unit.One patient sample was identified to be reportable for malfunction from the data provided: the initial result was (b)(6).The repeat result was (b)(6).
 
Additional Manufacturer Narrative
The total protein gen.2 reagent lot number is 944565.The expiration date was not provided.

Brand Name
cobas c 703 analytical unit
Common Device Name
Analyzer, chemistry (photometric, discrete), for clinical use
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50583182
Report Number1823260-2026-03621
Device Sequence Number13188906
Product Code JJE
UDI-Device Identifier07613336200544
UDI-Public07613336200544
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K253490
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numberc703
Device Catalogue Number09502971001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown